# SDR IPXA2017080420136

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 9,343 hours, 3,482 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE USING EAI DURING CRUISE, AN EICAS DISPLAYED FOR RT ENGINE ANTI-ICE.  QRH PROCEDURE WAS COMPLIED WITH, CORRECTING THE PROBLEM. EAI OPERATED NORMALLY.  NO CURRENT FAULTS
